Aa
A
A
A
Close
Liver Disorders Community
4.5k Members
Avatar universal

Slightly elevated liver enzymes

Hi,  I have been taking a medication indomethacin.  Can this cause liver enzymes to go up?  My ALT and AST were 22. The range is 18-20. The alkaline phosphate was 72. Range is20-70. I take this med 2 times a week on average. Also I while ago I was over medicated for hypothyroidism. Can this contribute?  Thanks.
1 Responses
317787 tn?1473358451
COMMUNITY LEADER
Hello, yes indomethacin can cause a persons liver enzymes to elevate.
You may want to google indomethacin and elevated liver enzymes.  
Good luck
D
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem